We’re an affiliate! We hope you love the products we recommend! Just so you know, we may collect a share of sales or other compensation from the links on this page. Thank you if you use our links, we really appreciate it!
Although some women have reported a slight increase in weight after you start taking the pill, it is not a serious change happens to all. What’s more, very few pass it.
Scientific studies confirmed that the pill does not cause weight gain; Only 4% of women who take it have experienced this change. This theory may have originated from previous versions, containing amounts of estrogen very substantial, causing weight gain.
Estrogen inhibits the menstrual cycle and provides stable levels of hormones at all times. Its formula contains such a low dose of hormone that side effects are minimal. While some did experience weight gain, that doesn’t mean it was the result of the pills.
The myth of breast augmentation
Another effect of opting for this contraceptive method, which is not as common as weight gain, is that some women have (or believe) an increase in breast size.
Here’s another myth: breast augmentation is not a side effect of taking a birth control pill. The explanation is simple: there is no tissue in the breasts that reacts to estrogen, which is very low.
According to experts, increased breast tenderness is more common than an increase in size. Therefore, with weight gain, breast augmentation is definitely caused by other factors such as age, speed of life, diet, etc.
Does Birth Control Pill Make Your Breasts Bigger – So what are the side effects of the pill?
Since weight gain and breast size are not the results of taking pills, you may wonder what the common side effects are, which usually go away within a few months of taking them.
When starting this method of birth control, you may experience nausea, mild headaches, irregular bleeding between periods, and breast tenderness. But these effects only last one or two periods, so if they last longer, see your doctor or change the method.
The notion here is that the birth control pill gives birth to many women who take it to gain weight, something that recent research does not confirm, although the fact that it is a body shape (and fat storage) in other surprising ways.
Are you getting fat or not? Pharmaceutical companies include it in the package. Weight gain is the most common side effect of the combination pill, the most popular type, as it contains both laboratory-produced estrogen and progesterone.
Maria Gallo, an endocrinologist at Ohio State University and researcher in the field, has reviewed the side effects, assuring that the pill is feared for its side effects, “thinking that vaccines can cause health problems.
Although recent large-scale studies have not found that the pill causes weight gain, it can change the shape and composition of a woman’s body, and there are three main reasons that have to do with fluid and muscle retention and oil.
- Amazon Kindle Edition
- Guillebaud, John (Author)
- English (Publication Language)
- 211 Pages - 07/15/2009 (Publication Date) - OUP Oxford (Publisher)
Last update on 2021-04-02 / Affiliate links / Images from Amazon Product Advertising API
Does Birth Control Pill Make Your Breasts Bigger?
You can lose weight: gynaecologists mention that a third of women lose weight, a third gain weight and a third keep their weight constant. This may be due to various factors, including hormonal action and fluid retention. You may drop some fallow deer (mainly water) when you stop taking the pill.
Small breasts: When you take the pill, your breasts are likely to quiver. Well, when you stop using birth control there is a high probability that your breasts will return to their original size, although this will depend on each woman.
Heavy periods and menstrual cramps: Once you stop the progesterone and estrogen in the pill that stops your ovulation, you will experience the discomfort of this event happening again.
Mary Jane Tinkin explains: “Due to its reputation for keeping PMS (premenstrual syndrome) at bay, many women turn to birth control, so if you have pain during previous periods, you can expect Power.” And clinical professor of obstetrics and gynecology at Yale University School of Medicine.
Excess vaginal discharge: the pill has full control over ovulation. This reduces the production of secretions. When you stop taking the pills and their effects stop, you are likely to have a discharge, especially when you are about to ovulate.
Dweck emphasizes that “when you are ovulating, it is caused by an excessive secretion of fluids, because this is the natural way of the body.””
Increased sex drive: There are women who may experience vaginal dryness while taking the pill. This can increase your libido when you quit.
Return of menstrual symptoms: You may have breast tenderness, cravings, and mood swings that you experienced before the pills entered your life.